# SDR CA060501005

- Difficulty date: April 28, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Gulstm 690D
- Aircraft time: 15,695 hours
- Engine: Garrtt TPE3315
- Propeller: Rotol R306382F7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 3600152
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COCKPIT RT OVERHEAD WINDOW REMOVED FOR INSPECTION AFTER FINDING THE LT WINDOW CRACKED.  WINDOW FOUND TO HAVE 2 CRACKS ORIGINATING FROM 2 SCREW ATTACHMENT HOLES. WINDOW REPLACED WITH NEW. (TC NR 20060501005)
